# SDR DALA1220186809

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 52,222 hours, 15,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY EXIT SIGN INOPERATIVE AT DOOR 1L.  REPLACED POWER SUPPLY, OPERATION NORMAL.
